On the large time asymptotics of decaying burgers turbulence
UNSPECIFIED. (2000) On the large time asymptotics of decaying burgers turbulence. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 212 (2). pp. 415-436. ISSN 0010-3616Full text not available from this repository.
The decay of Burgers turbulence with compactly supported Gaussian "white noise" initial conditions is studied in the limit of vanishing viscosity and large time. Probability distribution functions and moments for both velocities and velocity differences are computed exactly, together with the "time-like" structure functions T-n(t, tau) = [(u(t + tau) - u(t))(n)].
The analysis of the answers reveals both well known features of Burgers turbulence, such as the presence of dissipative anomaly, the extreme anomalous scaling of the velocity structure functions and self similarity of the statistics of the velocity field, and new features such as the extreme anomalous scaling of the "time-like" structure functions and the non-existence of a global inertial scale due to multiscaling of the Burgers velocity field.
We also observe that all the results can be recovered using the one point probability distribution function of the shock strength and discuss the implications of this fact for Burgers turbulence in general.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||COMMUNICATIONS IN MATHEMATICAL PHYSICS|
|Official Date:||July 2000|
|Number of Pages:||22|
|Page Range:||pp. 415-436|
Actions (login required)
Downloads per month over past year